I thought I posted this last night, must of done something wrong. I'm having another flare up of diverticulitis, the Dr put me on augmenten 2 times a day and for pain he told me to take extra strength tylenol. I started a new blood pressure med 2 nights ago called benazepril. My question is ... it is safe to take these meds together or should I try to leave some space between them?
Medication interact in your system not your stomach. So taking pills spaced apart for the most part isn't needed. There are some pills you can't take with others because of absorption in the stomach but none of the ones you're taking are in that. category. And there is no interaction between these pills.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2009 • 1 answer
Posted 30 Mar 2010 • 4 answers
Posted 17 Mar 2015 • 1 answer
Posted 19 Nov 2015 • 0 answers
What could be causing middle of gut pain 2 weeks after e r confirmed diverticulitis +7dys ant.Bioti?
Posted 20 Mar 2016 • 1 answer